# SDR USAA2013041200009

- Difficulty date: April 7, 2013
- Submitted: April 12, 2013
- Operation: Air carrier
- Aircraft: N419US
- Make and model: Boeing 737401
- Aircraft serial: 23986
- Aircraft time: 65,224 hours, 43,485 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: 654576666
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

C2 CHECK - CRACK ON FUSELAGE SKIN AT BS 520+2 INCHES, BELOW S13R.  REPAIRED FUSELAGE SKIN AT BS520+2 INCHES, BELOW S13R IAW EA 104697.
